# SDR 2WAA20101227

- Difficulty date: December 21, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 46,528 hours, 30,520 cycles
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER SLAT EXT DURING THE APP, LT HYD SYS PRESSURE CYCLES TO ZERO PRESS, QTY NORMAL.
